# SDR SIMA200628203

- Difficulty date: October 5, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FOUND LEFT WINDSHIELD CRACKED IN FLIGHT.  (M)
